Error Estimates for Second Order Hamilton-Jacobi-Bellman Equations. Approximation of Probabilistic Reachable Sets

Abstract : This work deals with numerical approximations of unbounded and discontinuous value functions associated to some stochastic control problems. We derive error estimates for monotone schemes based on a Semi-Lagrangian method (or more generally in the form of a Markov chain approximation). A motivation of this study consists in approximating chance-constrained reachability sets. The latters will be characterized as level sets of discontinuous value functions associated to adequate stochastic control problems. A precise analysis of the level-set approach is carried out and some numerical simulations are given to illustrate the approach.
Type de document :
Article dans une revue
Discrete and Continuous Dynamical Systems - Series A (DCDS-A), 2015, 35 (9), pp.3933 - 3964. 〈https://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=10974〉. 〈10.3934/dcds.2015.35.3933〉
Liste complète des métadonnées

Littérature citée [34 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00998371
Contributeur : Hasnaa Zidani <>
Soumis le : lundi 27 juillet 2015 - 19:35:25
Dernière modification le : mercredi 21 mars 2018 - 18:56:46
Document(s) archivé(s) le : mercredi 26 avril 2017 - 08:02:45

Fichier

ARTICLE-Hal.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Mohamed Assellaou, Olivier Bokanowski, Hasnaa Zidani. Error Estimates for Second Order Hamilton-Jacobi-Bellman Equations. Approximation of Probabilistic Reachable Sets. Discrete and Continuous Dynamical Systems - Series A (DCDS-A), 2015, 35 (9), pp.3933 - 3964. 〈https://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=10974〉. 〈10.3934/dcds.2015.35.3933〉. 〈hal-00998371v2〉

Partager

Métriques

Consultations de la notice

369

Téléchargements de fichiers

111